| Catalog Number |
650605550002 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced cot falsely engages into fastener.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.Evaluation results findings (components/results): 1 device: spring / dust or dirt problem identified.There was no remedial action taken.This device is not labeled for single use.